MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX PRESSURE INFUSION C-FUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. MEDEX PRESSURE INFUSION C-FUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number MX4805
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure gauge cannot show exact pressure.No patient injury was reported.
 
Additional Manufacturer Narrative
Premarket (510k) number is unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.The gauge assembly was removed after functional test and opened to review internal workings.Unit was found to have the gearing slipped.In these circumstances, it is possible for the gear/linkage system (attached to the bourdon tube) to fall out of proper alignment.This can also occur if the gage has been over-pressurized.While it is impossible to confirm whether this is the conditions resulting in failure of this product, it is a likely scenario.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
MEDEX PRESSURE INFUSION C-FUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15402048
Report Number3012307300-2022-18679
Device Sequence Number17439020
Product Code KZD
UDI-Device Identifier50351688507011
UDI-Public50351688507011
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX4805
Device Catalogue NumberMX4805
Device Lot Number3601638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown